RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yashkin, Viktor Ivanovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:23
Abstract pages:46
Full texts:18
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person121314
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2001
1. N. J. Yurchuk, V. I. Yashkin, Charie Cocu, “A Classical Solution, Weakened on the Axis, of a Centrally Symmetric Mixed Problem for a Three-Dimensional Hyperbolic Equation in Hölder Spaces”, Differ. Uravn., 37:6 (2001),  844–846  mathnet  mathscinet; Differ. Equ., 37:6 (2001), 886–889

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019